MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.
Model Number 867061
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) remotely logged in to further evaluate the unit.The rse noticed the personal computer (pc) configurations, in regards to alarming, were not check marked.The rse checked off alarming and then asked the customer if the issue persisted, she stated still the alarm could not be heard.The rse noticed the customer's pc had "system" instead of the "train" in top right corner of the screen.The rse recommended the customer call information technology (it) to install.Asp on all remote desktop (rd) clients that need alarming.The customer had it install.Asp onto pc's; as a result, the "system" status vanished allowing the system to work as designed.The customer explained the root cause of the issue may have stemmed from an upgrade or change to windows which could have caused the windows to remove the install, asp.Once the customer's unit was installed with the software update, the customer's issue was resolved and the unit worked to specification.The device remains at the customer site.No further investigation or action is warranted at this time.
 
Event or Problem Description
Philips received a complaint on the intellispace perinatal k large arch.Sn (b)(6) indicating when the fetal monitoring goes off there is no audible alarm only the visual alarm.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.

Brand Name
INTELLISPACE PERINATAL K LARGE ARCH.
Common Device Name
INTELLISPACE PERINATAL K LARGE ARCH.
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18545999
Report Number9610816-2024-00019
Device Sequence Number9163538
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public00884838084483
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867061
Device Catalogue Number867061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown